Veteran Member
  • Content count

  • Joined

  • Last visited

Community Reputation

178 Famous


About paigems

Veteran Member

Profile Information

  • Gender Female


Silver Poster
Posted at least 500 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

16,900 profile views
  1. I'm talking about people who take large doses of B5. B complex will also contain biotin which can cause breakouts for some.
  2. IME the generics of accutane are not all the same. I have had different experiences with each of them. Amnesteem: This is my favorite generic. I basically had no side effects on this except dryness. Zenatane: This is the 2nd best generic I've tried. No hair loss (which is a deal breaker for me), but it gives me pretty bad joint aches. Was never able to take a high dose of this one because of the joint pain. Claravis: Caused hair loss for me. Dryness. Joint aches weren't that bad. The hair loss is the deal breaker for me. I take long term low dose accutane. I was taking amnesteem and things were great, but recently it was discontinued and I've had to switch to zenatane. Even at my super low dose I'm sort of achey. I'm interested in hearing about other generics like Absorica, Myorisan, etc. Share your experience!
  3. Wondering if the hair loss and other side effects are actually from the B% itself or the fillers in the pills. Has anyone had a bad experience with the powder? B5 has so many success stories out there, but I don't even want to try it if I'm going to lose my hair.
  4. So I found out that Amnesteem was in fact discontinued. Really disappointed because I feel like it was the best generic. Had almost no side effects on it. Now using zenatane and it gives me some joint pain. Claravis causes me hair loss...
  5. My derm told me amnesteem was discontinued. I'm upset because this was my favorite brand w/ the least number of side effects. Hoping my derm is wrong and maybe it's still available. Is anyone still taking it?